# SDR ASAA2024022748107

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 31,040 hours, 9,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AND AFT GALLEY EMERGENCY EXIT AISLE LIGHTS ILLUMINATED WITH EMER EXIT LIGHTS SWITCH IN BOTH ARMED AND OFF MODES. GROUNDED - YES. PERFORMED FIM 33-50 TASK 801 FOUNF TO BE AN INTERMITTENT FAULT.
